# SDR RAIA00303060

- Difficulty date: March 2, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 9,462 hours, 10,080 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 214
- Condition: Inoperative
- Part time: 9,462 hours, 10,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5653-STL- NOSE LANDING GEAR WILL NOT RETRACT. TROUBLE SHOOTING FOUND THAT THE GEAR WOULD RETRACT BUT WOULD NOT LOCK IN THE UP POSITION. MAINTENANCE REMOVED AND REPLACED NLG UP-LOCK BOX.
